HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Peer-reviewed Journal Articles, etc >

THE LOCAL MODEL OF AN ISOTROPIC MAP-GERM ARISING FROM ONE-DIMENSIONAL SYMPLECTIC REDUCTION

Files in This Item:
MPCPS111.pdf2.29 MBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/7397

Title: THE LOCAL MODEL OF AN ISOTROPIC MAP-GERM ARISING FROM ONE-DIMENSIONAL SYMPLECTIC REDUCTION
Authors: ISHIKAWA, G.1 Browse this author →KAKEN DB
Authors(alt): 石川, 剛郎1
Issue Date: 1992
Publisher: Cambridge University Press
Journal Title: MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY
Volume: 111
Start Page: 103
End Page: 112
Rights: Copyright © 1992 Cambridge University Press
Type: article
URI: http://hdl.handle.net/2115/7397
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 石川 剛郎

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University